Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 12, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 28, 2014, 4:02 PM CDT for 6 counties in Illinois. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 4:02 PM CDT (21:02 UTC)
- Expired
- Apr 28, 2014, 4:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IL, Fulton County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 4:10 PM CDT | TSTM WND DMG | Lewistown, IL | GARAGE DESTROYED AT HEDGECOMB ROAD IN LEWISTON FROM COUNTRY EMA. |
| Apr 28, 4:20 PM CDT | TSTM WND DMG | Cuba, IL | TWO POWER POLES KNOCKED OVER...TREE DOWN ON A HOUSE...CAMPER BLOWN OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WUUS53 KILX 282102
SVRILX
ILC017-057-125-129-137-169-282145-
/O.NEW.KILX.SV.W.0012.140428T2102Z-140428T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASS COUNTY IN WEST CENTRAL ILLINOIS...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
MASON COUNTY IN CENTRAL ILLINOIS...
WESTERN MENARD COUNTY IN CENTRAL ILLINOIS...
NORTH CENTRAL MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
NORTHEASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 445 PM CDT
* AT 359 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ADAIR TO BATH TO JACKSONVILLE...AND MOVING EAST
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...HAVANA...CANTON...BATH...AVON...KILBOURNE...ASHLAND...
CUBA...LONDON MILLS...TALLULA...FAIRVIEW...EASTON...PETERSBURG...
ST. DAVID...FARMINGTON...MARIETTA...BERNADOTTE...PHILADELPHIA...
DUNCAN MILLS AND SMITHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4029 9045 4072 9045 4071 8999 4063 8999
4062 8995 4049 8988 4044 8992 4043 8985
4031 8979 3993 8977 3990 8992 3990 8999
3988 9000 3981 9032 4028 9049
TIME...MOT...LOC 2102Z 254DEG 28KT 4042 9038 4014 9012
3978 9022
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
073 follow-up statements
819
WWUS53 KILX 282122
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
422 PM CDT MON APR 28 2014
ILC017-057-125-129-137-169-282145-
/O.CON.KILX.SV.W.0012.000000T0000Z-140428T2145Z/
MASON IL-MENARD IL-MORGAN IL-SCHUYLER IL-CASS IL-FULTON IL-
422 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON...
CASS...NORTHEASTERN SCHUYLER...NORTH CENTRAL MORGAN...WESTERN MENARD
AND MASON COUNTIES UNTIL 445 PM CDT...
AT 418 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AVON TO HAVANA TO 5 MILES WEST OF ASHLAND...AND MOVING
EAST NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CANTON...KILBOURNE...ASHLAND...LONDON MILLS...ST. DAVID...FAIRVIEW...
TALLULA...EASTON...PETERSBURG...FARMINGTON...NEWMANSVILLE...BRYANT...
FIATT...LIVERPOOL...LITTLE AMERICA...POPLAR CITY...OAKFORD...
TOPEKA...DUNFERMLINE AND GOOFY RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4029 9045 4072 9045 4071 8999 4063 8999
4062 8995 4049 8988 4044 8992 4043 8985
4031 8979 3993 8977 3990 8992 3990 8999
3988 9000 3981 9032 4028 9049
TIME...MOT...LOC 2121Z 254DEG 28KT 4064 9033 4032 9003
3990 9008
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
07418
WWUS53 KILX 282137
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
437 PM CDT MON APR 28 2014
ILC137-169-282147-
/O.CAN.KILX.SV.W.0012.000000T0000Z-140428T2145Z/
MORGAN IL-SCHUYLER IL-
437 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLER AND
NORTH CENTRAL MORGAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4071 8999 4063 8999 4062 8995 4049 8988
4044 8992 4043 8985 4031 8979 3993 8977
3990 8992 3990 8999 3988 9000 3988 9018
4027 9011 4071 9044
TIME...MOT...LOC 2137Z 254DEG 28KT 4067 9017 4035 8987
3993 8993
$$
ILC017-057-125-129-282145-
/O.CON.KILX.SV.W.0012.000000T0000Z-140428T2145Z/
MASON IL-MENARD IL-CASS IL-FULTON IL-
437 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON...
EASTERN CASS...WESTERN MENARD AND CENTRAL MASON COUNTIES UNTIL 445 PM
CDT...
AT 432 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIRVIEW TO 8 MILES NORTHEAST OF HAVANA TO TALLULA...
AND MOVING EAST NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CANTON...EASTON...PETERSBURG...FARMINGTON...FOREST CITY...LINCOLNS
NEW SALEM...NORRIS AND BANNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4071 8999 4063 8999 4062 8995 4049 8988
4044 8992 4043 8985 4031 8979 3993 8977
3990 8992 3990 8999 3988 9000 3988 9018
4027 9011 4071 9044
TIME...MOT...LOC 2137Z 254DEG 28KT 4067 9017 4035 8987
3993 8993
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
07136
WWUS53 KILX 282143
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
443 PM CDT MON APR 28 2014
ILC017-057-125-129-282153-
/O.EXP.KILX.SV.W.0012.000000T0000Z-140428T2145Z/
MASON IL-MENARD IL-CASS IL-FULTON IL-
443 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR FULTON...EASTERN CASS...
WESTERN MENARD AND CENTRAL MASON COUNTIES WILL EXPIRE AT 445 PM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
LAT...LON 4071 8999 4063 8999 4062 8995 4049 8988
4044 8992 4043 8985 4031 8979 3993 8977
3990 8992 3990 8999 3988 9000 3988 9018
4027 9011 4071 9044
TIME...MOT...LOC 2143Z 254DEG 28KT 4068 9011 4036 8981
3994 8987
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:17 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 28, 3:17 PM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 317 PM CDT Mon Apr 28 2014 .DISCUSSION... ISSUED 317 PM CDT Mon Apr 28 2014 Main concerns will be storms developing over the area and moving in from the west this afternoon and early tonight. Then the concern will shift and become the continue chances of diurnal precip for the rest of the week as the upper level low slowly drifts easward into the Great Lakes region later this week. Models look ok with the overall pattern and sfc features through the period. Only differences seen will be in the mesoscale features for rest of the afternoon and into tonight. SHORT TERM...Tonight through Thursday Tornado watch continues til 7pm as storms have fired on the dry line in MO early this afternoon. These storms will be moving northeast and northerly during the period over the western parts of the area. Hail appears to be the main threat right now, but isolated tornadoes will also be possible if the storms begin to rotate. The storms are low-topped and will remain that way. Thunderstorms will be possible again tomorrow as the upper level low will still be northwest of the area, though closer than today. Severe weather is not expected tomorrow as the best moisture will have moved east of the area. Skies will also be cloudy south of the low system, so instability will be quite low. Then diurnal showers will be possible remainder of the period as the the forecast area remains in cyclonic flow through the week. This flow will also have temps much cooler through the period. LONG TERM...Thursday night through Monday Cyclonic flow continues through the rest of the week and into the weekend. Then by end of the weekend, the system will push out of the area. We will finally have some dry periods as high pressure builds in for a brief period. Then another system is expected to move into the area for Sunday. Temps will remain on the cool side through the period. Auten && .AVIATION... ISSUED 1255 PM CDT Mon Apr 28 2014 A warm front near I-74 will lift ne during this afternoon as strong 989 mb low pressure over east central Nebraska moves to the NE/IA/MO border this evening. Low pressure then moves into nw IL and se IA by 18Z/Tue with dry line over central MO moving east across central IL during this evening. Ceilings below 1k ft at BMI should lift to MVFR next hour while MVFR ceilings possible across central IL this afternoon. Showers and thunderstorms to develop over central IL by mid afternoon and become more numerous late afternoon and early evening and then diminish from west to east between 02Z and 05Z as dry line moves through. Strong to severe thunderstorms quickly developing along dry line over central MO early this afternoon. MVFR visibilities and ceilings expected with convection and possibly briefly lower with stronger storms. Scattered showers and isolated thunderstorms to develop during Tue afternoon after 18Z/Tue. Breezy ESE winds turning SSE 14-20 kts and gusts of 24-33 kts. Winds have already shifted south at SPI, DEC and CMI. South winds diminish to 5-10 kts later this evening and overnight. Breezy ssw winds 12-18 kts with gusts 18-25 kts after 14Z Tue. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 28, 3:42 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT MON APR 28 2014 ILZ027>031-036>038-040>057-061-291100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 342 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND INTO EARLY THIS EVENING AS A SLOW MOVING STORM SYSTEM CONTINUES TO IMPACT THE AREA. SOME OF THE STRONGER STORMS COULD PRODUCE LARGE HAIL AND ISOLATED TORNADOES. DAMAGING WINDS WILL ALSO BE A THREAT. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STORM SYSTEM WILL CONTINUE TO IMPACT THE AREA TUESDAY...WITH THUNDERSTORMS STILL POSSIBLE. HOWEVER SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING UNTIL SUNSET...PRIMARILY BETWEEN 2 PM AND 8 PM. ILZ062-063-066>068-071>073-291100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 342 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON AND LINGER INTO THIS EVENING AS A SLOW MOVING STORM SYSTEM CONTINUES TO IMPACT THE AREA. A FEW OF THE STORMS HAVE THE POTENTIAL TO BE SEVERE. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS... BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STORM SYSTEM WILL CONTINUE TO IMPACT THE AREA TUESDAY...WITH THUNDERSTORMS STILL POSSIBLE. HOWEVER SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING UNTIL SUNSET...PRIMARILY BETWEEN 2 PM AND 8 PM. AUTEN
In the hours before
Special weather statement, Apr 28, 2:29 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CDT MON APR 28 2014
ILZ027>030-036-041-282030-
FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-
229 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON...NORTHERN
MASON...NORTHWESTERN MARSHALL...SOUTHEASTERN KNOX...STARK AND WESTERN
PEORIA COUNTIES UNTIL 330 PM CDT...
AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRIVOLI...OR 10 MILES NORTHEAST OF CANTON...
MOVING NORTH NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ELMWOOD...
YATES CITY...
BRIMFIELD...
LAURA...
ELMORE...
PRINCEVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...MONICA AND DUNCAN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4121 8963 4115 8963 4115 8951 4040 8994
4064 9007 4116 8993 4116 8988 4123 8987
4124 8986 4124 8981
TIME...MOT...LOC 1929Z 199DEG 27KT 4071 8993
07Local storm report, Apr 28, 2:53 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 5 N BANNER 40.59N 89.91W
04/28/2014 M0.88 INCH FULTON IL PUBLIC
PUBLIC REPORT RELAYED BY EMERGENCY MANAGER
&&
25Local storm report, Apr 28, 2:55 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL DAHINDA 40.95N 90.10W
04/28/2014 M0.75 INCH KNOX IL CO-OP OBSERVER
&&
25Special weather statement, Apr 28, 2:57 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT MON APR 28 2014
ILZ027>029-036-282100-
FULTON-KNOX-PEORIA-STARK-
257 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...NORTHEASTERN
FULTON...NORTHWESTERN PEORIA AND WESTERN STARK COUNTIES UNTIL 400 PM
CDT...
AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSFIELD...OR 16 MILES EAST OF
GALESBURG...MOVING NORTH AT 30 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...
WEST JERSEY...
ALTONA...
LA FAYETTE...
OTHER LOCATIONS AFFECTED INCLUDE...DAHINDA AND SNAKE DEN HOLLOW.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8982 4071 9004 4074 9023 4115 9021
4116 8988 4123 8987 4124 8986
TIME...MOT...LOC 1957Z 195DEG 26KT 4098 9006
07Local storm report, Apr 28, 3:32 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL MEREDOSIA 39.83N 90.56W
04/28/2014 M1.00 INCH MORGAN IL LAW ENFORCEMENT
NICKEL TO QUARTER SIZED HAIL. FROM MEREDOSIA PD.
&&
25Local storm report, Apr 28, 3:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
357 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL BEARDSTOWN 40.01N 90.43W
04/28/2014 M0.88 INCH CASS IL TRAINED SPOTTER
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:29 PM CDT | Special Weather Statement | ILX | Peoria, Stark | 61 min |
| Apr 28, 2:57 PM CDT | Special Weather Statement | ILX | Knox | 63 min |
| Apr 28, 3:11 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler, Scott | 49 min |
| Apr 28, 3:40 PM CDT | River Flood Warning | ILX | Clay, Richland | 6 days |
| Apr 28, 4:16 PM CDT | Special Weather Statement | ILX | Morgan | 44 min |
| Apr 28, 4:25 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 50 min |
| Apr 28, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 61 min |
| Apr 28, 5:05 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark | 40 min |
| Apr 28, 5:56 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 49 min |
| Apr 28, 6:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Macon, Moultrie, Piatt and 1 more | 43 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.